# SDR DL764050299

- Difficulty date: May 31, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 14,656 hours, 5,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2L EMERGENCY LIGHT EXTERIOR INOP.
